# SDR ASOA20141121135

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 30,347 hours, 23,443 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT ON EICAS AND EXT/BAGG PUSHBUTTON.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE ACFT AND RESECURED A LOOSE WIRE ON THE SMOKE DETECTOR PANEL, AND R & R RELAYS K0629 AND K0625.  OPS CHECKS WERE COMPLETED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
